erection problems

  1. Registered User
    dr.mattdogg's Avatar
    Join Date
    Feb 2003
    Location
    motown
    Age
    32
    Posts
    54
    Rep Power
    167

    Unhappy erection problems


    ok well ill start by saying the last cycle i ran consisted of t-1 final with an extra 3 grams of 1test powder added. i finished this cycle about 2 months ago and of course i ran a post cycle of ZMA and 6oxo for 20 days. just recently my girlfriend and i started having sex and the past few times i was having trouble keeping an erection. this has never happend to me in the past. i wasnt worried after the first time, but after the 2nd and 3rd time i started to worry. i read that test lvls will sometimes not come back for months : ( . just curious on what you guys think i should do. i just started taking some ZMA, trib, and yohimbe again in hopes of bringing my test lvls up if that turns out to be the case. im also 21.

  2. Registered User
    TheTom's Avatar
    Join Date
    Jan 2003
    Age
    39
    Posts
    297
    Rep Power
    289

    I would try to get my hands on some HCG or Proviron.

    Then if neither of those works, go see a Doc.
  3. Registered User
    bioman's Avatar
    Stats
    5'10"  180 lbs.
    Join Date
    Sep 2003
    Location
    Flagstaff, AZ
    Age
    42
    Posts
    7,697
    Rep Power
    513130

    Let us all know how you're doing in a week or two and what PC therapy you're doing. Kinda sounds like you were taking in a heck of a lot of 1-test.
    •   
       

  4. IBE Representative
    Board Sponsor
    JBlaze's Avatar
    Join Date
    Jan 2003
    Location
    Gilbert, AZ
    Age
    30
    Posts
    2,558
    Rep Power
    8453

    grab some cialis, it happens to the best of us. It's VERY effective.
  5. IBE Representative
    Board Sponsor
    JBlaze's Avatar
    Join Date
    Jan 2003
    Location
    Gilbert, AZ
    Age
    30
    Posts
    2,558
    Rep Power
    8453

    2 months is a long ass time. But maybe? I'd give it a month or so before seeing the doc, but honestly consider other factors which may contribute to this, rather than PH's.
  6. Registered User
    Kitchen Chemist's Avatar
    Join Date
    Apr 2003
    Location
    Canada
    Posts
    951
    Rep Power
    620

    I'd slap it against the counter for 5 minutes or so, usually does the trick for me
    I'd see the doc if you're really worried though bro.
  7. Registered User
    SCORPIO's Avatar
    Join Date
    Dec 2002
    Location
    down south
    Posts
    513
    Rep Power
    399

    Right, Cialis would definitly work in this situation. I ran into the same problem when combining 1-test and 1,4 andro (along with 4ad). Soldier wouldn't salute. I started trib and 3 days later libido was back and soldier was at full attention. I never had this problem while on ph's, then again I had never mixed 1-test and 1,4 andro....but yeah, it happens to the best of us.
  8. IBE Representative
    Board Sponsor
    JBlaze's Avatar
    Join Date
    Jan 2003
    Location
    Gilbert, AZ
    Age
    30
    Posts
    2,558
    Rep Power
    8453

    amen scorp
  9. Registered User
    MarcusG's Avatar
    Join Date
    Feb 2003
    Posts
    1,237
    Rep Power
    759

    1-test is quite suppresive for me. I always had nolva on hand for PCT. You might want to take some clomid/nolva or see doc for some advise.

    Libido problems 8 weeks after your cycle at 21 is not normal IMO.
  10. Registered User
    Crotalus's Avatar
    Join Date
    Jul 2003
    Age
    62
    Posts
    134
    Rep Power
    202

    I 'd like to try this stuff and checked out sceinsupply ...

    The have no info of course, but list something called ' LIQUIDCIAL' ...

    I'm guessing this is it ???

    Thanks
  11. IBE Representative
    Board Sponsor
    JBlaze's Avatar
    Join Date
    Jan 2003
    Location
    Gilbert, AZ
    Age
    30
    Posts
    2,558
    Rep Power
    8453

    yeah thats it. liquidresearch has it for $50 at 25/mg per ml, instead of 30mg/ml, which is a lot cheaper. They're kinda shady w/ delivery times though, often times you have to wait a week or two extra but you save some money.
  12. IBE Representative
    Board Sponsor
    JBlaze's Avatar
    Join Date
    Jan 2003
    Location
    Gilbert, AZ
    Age
    30
    Posts
    2,558
    Rep Power
    8453

    To the original poster, this guy also had erection difficulties for 2 months after his only 2 week cycle, so don't freak out. PH's are powerful things and have all kinds of effects on dif people. This is a very good thread to read, and i basically listed a ton of info and my personal experiences with cialis.

    How to ensure no erectile difficulties on my PH cycle?
  13. Registered User
    Crotalus's Avatar
    Join Date
    Jul 2003
    Age
    62
    Posts
    134
    Rep Power
    202

    Jonblaze ;

    Thanks for responding ... I did check out Liquid Research first and they had a big 'OUT OF STOCK' sign so I went to Sciensupply and ordered 30mls. Yah, more $$ but I'd like to try it out pretty soon so the extra price this time wasn't that big of a deal.
  14. Registered User
    Crotalus's Avatar
    Join Date
    Jul 2003
    Age
    62
    Posts
    134
    Rep Power
    202

    BTW, I'm wnodering where Sciensupply is located ... US or overseas ?
  15. Registered User
    dr.mattdogg's Avatar
    Join Date
    Feb 2003
    Location
    motown
    Age
    32
    Posts
    54
    Rep Power
    167

    thanks for all the help all. well its been a few days now since i started trib, yohimbe, and the zma. it really seems like the libido has been up, havnt tried sex yet again, but all was well with other activities with my girl. could be just psychological hell i dunno. id rather not have to resort to viagra or cialis. ill just stick with the trib and zma for a while longer. i heard zma is good to be taken all the time too.
  16. IBE Representative
    Board Sponsor
    JBlaze's Avatar
    Join Date
    Jan 2003
    Location
    Gilbert, AZ
    Age
    30
    Posts
    2,558
    Rep Power
    8453

    Originally posted by Crotalus
    BTW, I'm wnodering where Sciensupply is located ... US or overseas ?
    located in FL i believe.
  17. IBE Representative
    Board Sponsor
    JBlaze's Avatar
    Join Date
    Jan 2003
    Location
    Gilbert, AZ
    Age
    30
    Posts
    2,558
    Rep Power
    8453

    Originally posted by dr.mattdogg
    thanks for all the help all. well its been a few days now since i started trib, yohimbe, and the zma. it really seems like the libido has been up, havnt tried sex yet again, but all was well with other activities with my girl. could be just psychological hell i dunno. id rather not have to resort to viagra or cialis. ill just stick with the trib and zma for a while longer. i heard zma is good to be taken all the time too.

    glad it worked for you bro! Yep you can stay on ZMA w/o problems.
  18. Registered User
    Crotalus's Avatar
    Join Date
    Jul 2003
    Age
    62
    Posts
    134
    Rep Power
    202

    Jonblaze ;

    They certainly aren't overseas .... I placed my order just the other night and received it in two days.
  19. Registered User
    OVRT's Avatar
    Join Date
    Jul 2003
    Location
    NYC
    Posts
    18
    Rep Power
    144

    Listen...before everyone goes running to buy some cialis to help with their "erectile problems," take a minute and think this through. Obviously you don't want to have to rely on a drug every time you need to get it up. Nor do you want to have to rely on supps like trib, yohimbe, etc.

    First...make sure this isn't a coincidental, psychological thing...which is very possible.

    Second...have you had a sex drive over the last two months or any other instances where you've encountered problems getting it up?

    Third...and most importantly, if you've ruled out the issue being psychological, and you've had a lack of sex drive over the last two months, it's definitely time to get your test levels checked with a simple blood test. You may need to do some temporary HCG/Nolvadex therapy to get things back working normally. Fix the problem now rather than "put a band aid on it," allowing it to linger, permanently affecting the rest of your life.

    Finally, do not use proviron as it is suppressive to your endogenous testosterone. Those that tell you to take this while "off" are offering a temporary cure for the symptoms rather than treating the underlying problem.
  •   

      
     

Similar Forum Threads

  1. Erection Problems!!! Please help!!
    By dustingreen in forum Anabolics
    Replies: 47
    Last Post: 05-17-2012, 04:18 PM
  2. HELP!! ERECTION PROBLEMS
    By dustingreen in forum Post Cycle Therapy
    Replies: 10
    Last Post: 04-28-2010, 12:49 AM
  3. Erection problems on H-drol
    By xfactor2009 in forum Anabolics
    Replies: 8
    Last Post: 06-20-2009, 07:56 PM
  4. Erection problems after PCT?
    By That One Guy in forum Post Cycle Therapy
    Replies: 10
    Last Post: 05-06-2009, 12:47 PM
  5. Erection problems on cycle
    By BOVEY in forum Anabolics
    Replies: 10
    Last Post: 03-07-2006, 06:25 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in

Content Relevant URLs by vBSEO ©2011, Crawlability, Inc.